# SDR UPS05845405

- Difficulty date: September 12, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIB AT LT INBD GROUND SPOILER INBD MOUNT FITTING (MARKED). STOP DRILLED CRACK REF SRM 57-02-00 1199249 9/12/05. ACCOMPLISHED HFEC OF AREA NO DEFECTS NOTED. REPAIRED RIB AS PER DC8-SRM 57-02-00-51-1-20 SEE LOG PAGE 418971 M-3 FOR FITTING ASSY-END.
